Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Getting off Amitriptyline
Sep 17, 2010

My partner is taking Ativan (2mg) three times daily and amitriptyline (25mg) at bedtime. He is also on a 4 antibiotics, Kaletra and Truvada. His CD4 count just went over 200 and his mental state is vastly improved from 2 years ago when he needed to the ativan and amitriptyline. He is now fine mentally. I feel he is overmedicated and no longer needs so much ativan and does not need the amitriptytine. I understand he needs to very gradually reduce the ativan but what about the amitriptyline? This combination makes him half awake all day and zombie like in the morning. His doctor agrees in principal but does not want to act until he hears from the Psych. Meanwhile, it is very difficult to see or speak with the psych. What are your thoughts on this? Thanks in advance.

Response from Dr. Henry

Generally OK to stop amitryptiline in the setting you describe. KH



Previous
ED/Decreased libido
Next
Re: How bad is Isentress

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement